# SDR CALA2018022200751

- Difficulty date: February 22, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N27908
- Make and model: Boeing 787-8
- Aircraft serial: 36400
- Aircraft time: 19,037 hours, 2,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 410046545
- Part serial: 2412
- Condition: Faulty
- Location: R2 Door
- Part time: 13,202 hours, 1,544 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR EPAS SENSORS 2R STATUS MESSAGE. RPL DOOR 2R EPAS PRESS BOTTLE PER AMM 52-11-22-00A-520A (720A) -A. OPS TEST GOOD.
